Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Heaviness in legs, difficulty in walking since bio-indentical hormone therapy. Done liver and yeast cleanse. Any thoughts?

I have been on bioidentical hormone therapy for a year now. This past summer I was on too much progesterone and testosterone . I began having tingling and numbess all over my entire body. My doctor thought it was yeast overgrowth--put me on a liver cleanse and a yeast cleanse. THe tingling/numbness has dimished some (as I am now on lower doeses of hormoens as well),. But I still wake up many morning with legs that feel heavy and hard to walk on. I am also hypoglycemic. I bascially live on meat and vegetables, very litte if no fruit, no carbs (outside vegetable carbs). I also used to work out, now I don t hardly do anything, because I am too weak. Any thoughts on the achy tired legs.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your symptoms seem to be due to vitamin B complex deficiency. This is likely to be due to a fruit free diet that you are having. You need to start taking the appropriate supplements to help relieve your symptoms.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor